# SDR USAA051170

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- Aircraft time: 54,276 hours, 54,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STATION 727, STRINGER 22L CRACKED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 DETAIL X   DEFECT SIZE: 1.5".
